MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® TRACE ELEMENT SERUM PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® TRACE ELEMENT SERUM PLUS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 368380
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/18/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
 
Event or Problem Description
It was reported that the bd vacutainer® trace element serum plus blood collection tubes had clotting.No serious injury medical intervention.

Brand Name
BD VACUTAINER® TRACE ELEMENT SERUM PLUS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7494380
Report Number1917413-2018-02567
Device Sequence Number11192179
Product Code JKA
UDI-Device Identifier50382903683807
UDI-Public50382903683807
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K041071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2015
Device Catalogue Number368380
Device Lot Number4134634
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2014
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;